After almost a year of chest pain, I was diagnosed with Tietzes syndrome which was in turn treated and reduced considerably. I however still found very strange uncomfortable burning pains all over my upper body. I would frequently become so struck with anxiety that I felt I was about to have a heart attack. A little longer than a week ago I could no longer stand the pain and had a friend rush me to hospital. The hospital carried out numerous tests and they found that I had an infection in the chest that was causing some of the pain and the burning sensation around the heart. It was also discovered that I had an inactive thyroid, and also stomach ulcers. I have been on the various medications prescribed for the symptoms, which thankfully are helping so far. Needless to say, I am completely run down and need to build myself up again. The doctors said it would take some time and that I just need to take each day slowly untill I am back to normal energy levels.
What puzzles me though, are the leg pains I started experiencing whilst in the hospital. I mentioned it to the doc and more blood tests were done, but they found nothing I should be concerned about. The pains have however been getting worse and I am finding it difficult to cope now. If I am sitting still in a certain position, or lying down, I have minimal pain. If I am on my feet, I have pain. The pain is mostly in the legs and feet, but I have felt the same sensations occasionally in my arms and hands. I can only describe the pain as either a dull numbness, sometimes pins and needles like, sometimes short sharp bursts, sometimes deep pin ****k sensations, and just generally very uncomfortable and worrying.
Could this be the result of bad circulation that has occured after all the illness, or is it because of acidity in my body............. or am I just barking up the wrong tree. I would really like to know so that I can see what I need to do to get help. Can anyone help with info?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?